MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9128
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxguard administration set with needleless y-site was damaged.The following information was received by the initial reporter with the following verbatim: i received reports of item #mx9128 ¿maxguard 15 drop administration set with 3 needless y-sites being very difficult to connect to iv cannula hubs.Multiple end users are having this same issue, all with lot #24069036.The end of the tubing broke during one incident, however, that item was not kept.The overall consensus is the item being ¿tough to hook up¿.
 
Event or Problem Description
Additional information: 1.Can you please provide the total number of occurrences? an exact number of times could not be reported, ¿but it happened to more than 1 nurse¿ 2.What was the impact to the patient? having another iv stick due to failure of previous iv 3.Did the issue happen during patient use? yes if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? a second stick to establish iv access.
 
Additional Manufacturer Narrative
Investigation results: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20434969
Report Number9616066-2024-01472
Device Sequence Number18048947
Product Code FPA
UDI-Device Identifier10885403237621
UDI-Public(01)10885403237621(11)240603(17)270603(10)24069036
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9128
Device Lot Number24069036
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date10/12/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown